# SDR AMTA200400984

- Difficulty date: August 4, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GALLEY G1B FLOOR BS 370-BS 370 RBL 58 TO BL 0 CORROSION.  REMOVED AND REPLACED DAMAGED SECTION OF FLOORBEAM AT FS 365, RBL 9 TO RBL 69 IAW B757 SRM 53-00-51-2, FIG 203 AND 51-40-2.  (M)
